# SDR AALA202310095481

- Difficulty date: October 5, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A320*
- Aircraft serial: 4025
- Aircraft time: 42,408 hours, 17,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR WHEN ARMED INDICATES ON FLIGHT ATTENDANT PANEL NOT ARMED WITH AMBER BOX AND CHECK PRESSURE MESSAGE. SERVICED 1R DOOR DAMPER PER AMM 52-10-00.
